Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What is the reason for having stinking urine ?

I am a 17 year old female. I have psychosis , depression , anxiety and as well as Amisulpride, Buspirone Hydrochloride and Circadin, I m taking steriods Prednisolone, and the allergy medication Hayleve. Recently, my pee has really stunk of like, fishy eggs. I ve had a urine test , and it came back negative for infection. It doesn t hurt or burn when I pee, it just stinks. It smells more when I wake up in the morning, and I ve held it all night. But another thing I ve noticed is, if I wake up in the morning, I HAVE to pee. I can t go back to sleep and hold it for a while longer like I used to. I ll wake up at 4am a HAVE to pee. Another thing I ve noticed, is when I drink fizzy drinks such as Cola or Sprite, it tastes like water with a painkiller dissolved in it. It makes me feel really sick. I m almost certain I m not pregnant , I don t see the point in taking a pregnancy test as I had my period 2 weeks ago, it came early, and yes I did have unprotected sex before that period, but not after as I was put on a contraceptive pill. Also, I have PCOS so I doubt any sperms would have slipped through the net as they say. Any insight?
Asked On : Tue, 5 Jul 2011
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it is your wrong belief that sperms spill.That never happens.
as far as bad smell of urine,drink as much water as possible.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor